# SDR IPXA2015102395091

- Difficulty date: October 9, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,229 hours, 6,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F52372304200
- Part serial: 01497700
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO DOOR FRAME 61-A IS CRACKED.  R & R NR 61-A FORK FRAME FITTING.
